MAUDE Adverse Event Report: NEUROLOGICA CORPORATION OMNITOM; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORPORATION OMNITOM; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The omnitom ct system has significant weight and size.We are releasing a service bulletin for customer that highlights people to get familiarized with the omnitom drive system and to refrain from maneuvering/driving the system in space restricted locations.
 
Event or Problem Description
During navigation of the omnitom ct system, technologist was unable to get the omnitom to turn or do anything other than go backward.This resulted in the technologist getting backed up against a sink.After several minutes the technologist was able to get the system to turn however the ct system kept stopping while transporting it to the storage location.No patients were harmed a result of this incident however the technologist had some bruising.

Brand Name
OMNITOM
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
MDR Report Key8605695
Report Number3004938766-2019-00002
Device Sequence Number19420410
Product Code JAK
UDI-Device Identifier10815411020335
UDI-Public011081541102033511180828
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberNL5000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;